Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS Milwaukee, WI

November 11, 2015Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Nov 11, 2015, 6:29 PM CST for Lafayette County, Wisconsin. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2015, 6:29 PM CST (00:29 UTC)
Expired
Nov 11, 2015, 7:15 PM CST
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 6:42 PM CSTTSTM WND GST 50Cuba City, WI
Nov 11, 6:45 PM CSTTSTM WND DMGCuba City, WITREES BLOWN DOWN BETWEEN KEILER AND CUBA CITY.
Nov 11, 6:50 PM CSTTSTM WND GST 50Belmont, WIVERY HEAVY RAIN
Nov 11, 6:50 PM CSTTSTM WND GST 50Belmont, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 6:16 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WUUS53 KMKX 120029
SVRMKX
WIC065-120115-
/O.NEW.KMKX.SV.W.0070.151112T0029Z-151112T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CST WED NOV 11 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 715 PM CST

* AT 628 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER DUBUQUE...
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DARLINGTON...BELMONT...BENTONT...LAMONT...GRATIOT...
  YELLOWSTONE LAKE ST PARK...PLATTE MOUNDS...LESLIE AND LEAD MINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4280 9043 4281 9042 4281 8998 4277 8994
      4251 8995 4251 9043
TIME...MOT...LOC 0028Z 230DEG 43KT 4249 9071 

HAIL...<.75IN
WIND...60MPH
 
$$

BSH
3 follow-up statements
083 
WWUS53 KMKX 120043
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
643 PM CST WED NOV 11 2015

WIC065-120115-
/O.CON.KMKX.SV.W.0070.000000T0000Z-151112T0115Z/
LAFAYETTE WI-
643 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR LAFAYETTE COUNTY...

AT 641 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
DICKEYVILLE... OR 9 MILES SOUTH OF PLATTEVILLE...MOVING NORTHEAST AT
50 MPH. AT 630 PM CST...A TRAINED WEATHER SPOTTER REPORTED A WIND
GUST OF 65 MPH NEAR DUBUQUE.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DARLINGTON...SHULLSBURG...BELMONT...BENTON...WIOTA...NEW DIGGINGS...
LAMONT...GRATIOT...YELLOWSTONE LAKE ST PARK...PLATTE MOUNDS...LESLIE
AND LEAD MINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4280 9043 4281 9042 4281 8998 4277 8994
      4251 8995 4251 9043
TIME...MOT...LOC 0041Z 225DEG 33KT 4260 9053 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
012 
WWUS53 KMKX 120051
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CST WED NOV 11 2015

WIC065-120115-
/O.CON.KMKX.SV.W.0070.000000T0000Z-151112T0115Z/
LAFAYETTE WI-
651 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR LAFAYETTE COUNTY...

AT 650 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUBA
CITY...OR NEAR PLATTEVILLE...MOVING NORTHEAST AT 40 MPH. AT 638 PM
CST...LAW ENFORCEMENT REPORTED POWER LINES DOWN IN KIELER.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DARLINGTON...SHULLSBURG...BELMONT...BENTON...WIOTA...NEW DIGGINGS...
LAMONT...GRATIOT...YELLOWSTONE LAKE ST PARK...PLATTE MOUNDS...LESLIE
AND LEAD MINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4280 9043 4281 9042 4281 8998 4277 8994
      4251 8995 4251 9043
TIME...MOT...LOC 0050Z 225DEG 33KT 4266 9045 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
223 
WWUS53 KMKX 120105
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CST WED NOV 11 2015

WIC065-120115-
/O.CON.KMKX.SV.W.0070.000000T0000Z-151112T0115Z/
LAFAYETTE WI-
705 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR LAFAYETTE COUNTY...

AT 703 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER DARLINGTON...
MOVING NORTHEAST AT 50 MPH. AT 638 PM LAW ENFORCEMENT REPORTED POWER
LINES DOWN IN KIELER.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DARLINGTON...SHULLSBURG...BELMONT...WIOTA...LAMONT...GRATIOT...
YELLOWSTONE LAKE ST PARK AND LESLIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4273 9035 4281 9042 4281 8998 4277 8994
      4251 8995 4251 9027
TIME...MOT...LOC 0103Z 250DEG 42KT 4267 9013 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 3:31 PM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 11, 3:31 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CST WED NOV 11 2015

.TONIGHT...FORECAST CONFIDENCE HIGH.

AN IMPRESSIVE LOW PRESSURE SYSTEM GATHERING STRENGTH OVER THE
MIDWEST WILL LIFT NORTHEAST ACROSS IOWA AND WISCONSIN TONIGHT. AN
INCREASING SOUTHERLY LOW LEVEL JET /LLJ/ PUSHING INTO SOUTHERN WI...
ALONG WITH 850-600MB FRONTOGENESIS AND WARM AIR ADVECTION... IS
LEADING TO WEST TO EAST ORIENTED BANDS OF POTENTIAL SHOWERS ACROSS
WI LATE THIS AFTERNOON. THERE IS SOME UNCERTAINTY ABOUT WHETHER OR
NOT THESE WILL MATERIALIZE... SO KEPT CHANCE POPS.

A 150 KT UPPER JET SLIDING EAST THROUGH THE MIDWEST IS INTERACTING
WITH A NEGATIVELY TILTED CLOSED UPPER LOW AND CAUSING INTENSE
CYCLOGENESIS OVER IOWA THIS AFTERNOON. A BAND OF SHOWERS AND
THUNDERSTORMS ALREADY OVER SOUTHERN IA/ NORTHERN MO WILL LIFT
NORTHEAST INTO SOUTHERN WI EARLY THIS EVENING ALONG THE OCCLUDED
FRONT. TIMING HAS BEEN FAIRLY CONSISTENT GIVE OR TAKE ONE HOUR...
WITH ARRIVAL AT THE WI BORDER AT 6 PM... MADISON AT 730... AND
MILWAUKEE AT 8.

SPC HAS FAR SOUTHERN WI INCLUDED IN THE AREA OF SLIGHT RISK
OF SEVERE WEATHER. THE ELEVATED CAPE IS MINIMAL... BUT THE CONCERN
HERE IS STRAIGHT LINE WIND GUSTS IN EXCESS OF 58 MPH CAUSED BY BRIEF
POCKETS OF MOMENTUM TRANSFER OF THE 50+ KT WINDS AT 1500 FEET ABOVE
THE GROUND WITHIN ANY STRONGER STORMS. THE ELEVATED CAPE IS
MINIMAL... BUT COMBINED WITH THE STRONG DYNAMICS THERE COULD BE A
FEW STRONGER STORMS.

THE DRY SLOT WILL TRACK THROUGH SOUTHERN WI LATE THIS EVENING...
BETWEEN 9 PM AND MIDNIGHT. THEN WRAP-AROUND MOISTURE WILL SLIDE
THROUGH THE AREA LATE TONIGHT AND BRING LOW CLOUDS AND ISOLATED
SHOWERS. THE PERSISTENT LOW LEVEL JET... TIGHT PRESSURE GRADIENT AND
SOME MIXING ESPECIALLY NEAR THE LAKE WILL LEAD TO GUSTY SOUTHWEST
WINDS FOR THE LATTER HALF OF THE NIGHT.

THURSDAY... FORECAST CONFIDENCE HIGH.

THE COLD FRONT WILL ARRIVE EARLY THURSDAY MORNING... REACHING THE
DELLS JUST BEFORE 6 AM... MADISON 8 AM AND MILWAUKEE 10 AM. THIS
WILL BRING VERY STRONG WEST-NORTHWEST WINDS AND POSSIBLE LIGHT RAIN
SHOWERS. SUSTAINED WINDS WILL LIKELY REACH 30 MPH WITH GUSTS TO 45
MPH AT TIMES ON THURSDAY. A WIND ADVISORY IS IN EFFECT.

IT WILL BE A RAW DAY WITH TEMPERATURES REMAINING STEADY IN THE MID
TO UPPER 40S.

.THURSDAY NIGHT - CONFIDENCE...MEDIUM
SURFACE LOW CONTINUES TO LIFT AWAY FROM THE AREA HOWEVER TIGHT
PRESSURE GRADIENT LINGERS. GFS/NAM SHOW 50 KNOTS PERSISTING AT 850
MILLIBARS WITH AROUND 40 KNOTS AT 925 MILLIBARS. SUBSIDENCE FROM
DEPARTED MID LEVEL WAVE HAS DIMINISHED BY THEN AND NEXT SHORTWAVE
TROUGH WILL BE DROPPING INTO THE AREA. SO DEGREE OF MIXING BECOMES
A QUESTION WITH GFS SOUNDINGS SHOWING THIS TREND. WILL OPT TO
LEAVE WIND ADVISORY END TIME AS IS FOR NOW BUT AN EXTENSION MAY BE
NEEDED IF THE MIXING OF THESE STRONGER WINDS PERSISTS A BIT LONGER
THAN THE 00Z END TIME. COLD ADVECTION WILL BE INCREASING SO THE
GRADUAL TRANSITION OF THE RAIN CHANCES TO SNOW SHOWER CHANCES
LOOKS REASONABLE. QPF PROGS FAVOR THE NE CWA AND WITH LIFT
ASSOCIATED WITH DCVA FROM MID LEVEL TROUGH POTENTIALLY NEGATED BY
LOW LEVEL CAA...NOT LOOKING AT TOO MUCH...BUT THE WAVE LOOKS
POTENT...SO KEEPING SOME POPS IN PLACE SEEMS REASONABLE.

.FRIDAY - CONFIDENCE...MEDIUM
WINDY AND CHILLY PATTERN PERSISTS WITH 925 TEMPS AOB 0C. MID
LEVEL SHORTWAVE WILL LINGER DURING THE MORNING ALONG WITH SOME
TROUGHING IN THE LOW LEVELS...SO WILL KEEP THE SHSN POTENTIAL IN
PLACE. ENOUGH DAVA WORKS IN WITH TIME TO KEEP THE DRY AFTN FCST
IN PLACE.

.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
A MILDER PATTERN WORKS IN WITH BROAD SCALE RIDGING BECOMING
DOMINANT. 925/850 TEMPS MODIFY CONSIDERABLY TO ALLOW TEMPERATURES
TO REBOUND BACK INTO THE 50S.

.MONDAY - CONFIDENCE...LOW TO MEDIUM
INCREASINGLY MOIST SOUTHERLY FLOW SETS UP WITH MODELS ALL SHOWING
SURFACE TROUGH AXIS THROUGH THE CENTRAL PLAINS. MID LEVEL FLOW
BECOMES MORE SOUTHWEST IN RESPONSE TO UPPER TROUGH MOVING INTO THE
WRN US. 12Z GEM AND 12Z GFS SHOW PRECIP DEVELOPING WITHIN THIS
MOIST FLOW WHILE THE 00Z ECMWF KEPT PRECIP FURTHER WEST WITH
SLOWER EASTWARD PROGRESSION OF SURFACE TROUGH. HOWEVER 12Z ECMWF
HAS CAUGHT UP A BIT TO THE GFS SHOWING THE QUICKER ARRIVAL OF
PRECIP. SO WILL RETAIN THE SUPERBLEND CHANCE POPS.

.TUESDAY AND WEDNESDAY - CONFIDENCE...MEDIUM
LARGE SCALE TROUGH AXIS WILL PROGRESS EASTWARD THIS PERIOD. THE
GFS KEEPS A CUT OFF LOW IN A SOUTHERN STREAM WHILE WI BECOMES MORE
INFLUENCED BY NORTHERN STREAM ENERGY. THE ECMWF EJECTS THIS WAVE
NORTHEAST AND MORE OR LESS PHASES IT WITH THE NORTHERN STREAM. SO
DECENT CONSENSUS ON RAIN THIS PERIOD BUT STILL SOME DETAILS TO
WORK OUT AS EXPECTED. THE ECMWF HAS A LITTLE MORE DEVELOPMENT TO
THE LOW WHICH LINGERS SOME HEAVIER PRECIP INTO THE EAST TUESDAY
NIGHT. IF THINGS MOVE ALONG A LITTLE BIT MORE WE COULD END UP
HAVING A FAIRLY DRY WEDNESDAY.

&&

.AVIATION/00Z TAFS/...A VERY INTENSE LOW PRESSURE SYSTEM WILL TRACK
THROUGH WISCONSIN TONIGHT. BANDS OF LIGHT SHOWERS MAY SPREAD THROUGH
SOUTHERN WI LATE THIS AFTERNOON... BUT THE MAIN BAND OF SHOWERS AND
THUNDERSTORMS WILL TRACK SOUTHWEST TO NORTHEAST THROUGH THE AREA THIS
EVENING. ARRIVAL TIME IS FAIRLY CERTAIN GIVE OR TAKE ONE HOUR...
REACHING THE WI BORDER AT 6 PM... MSN AT 730... AND MKE AT 8. CIGS
WILL FALL TO IFR WITH THE LINE OF STORMS. A SEVERE WIND GUST OF 50
KT WITH ANY STRONGER STORM CANNOT BE RULED OUT DUE TO SOUTHWEST
WINDS OF 50 KT AT 1500 FEET AGL.

WE COULD SEE SOME BRIEF CIGS/VSBY IMPROVEMENT IMMEDIATELY IN THE
WAKE OF THE SHOWERS/STORMS LATE THIS EVENING AS A DRY SLOT ROLLS
THROUGH. BUT MVFR TO POSSIBLY IFR CIGS SHOULD RETURN LATE TONIGHT
INTO EARLY THURSDAY MORNING AS MOISTURE WRAPS AROUND THE DEPARTING
LOW. WINDS WILL SHIFT TO SOUTHWEST OVERNIGHT. THE COLD FRONT WILL
ARRIVE FROM WEST TO EAST THURSDAY MORNING AND CAUSE VERY STRONG WEST
WINDS THROUGH THE DAY.

&&

.MARINE...A DANGEROUS AND POWERFUL LOW PRESSURE SYSTEM FOR LAKE
MICHIGAN CROSS WISCONSIN OVERNIGHT. LOOK FOR STEADILY INCREASING
SOUTHEAST WINDS THROUGH THE EVENING. A GALE WARNING GOES INTO
EFFECT SOUTH OF PORT WASHINGTON AT 6 PM THIS EVENING AND WILL
REMAIN IN EFFECT THROUGH FRIDAY AFTERNOON.

SOUTHEAST GALES ARE EXPECTED THIS EVENING...THEN WINDS WILL DIMINISH
BELOW GALE FORCE FOR A TIME LATER TONIGHT INTO EARLY THURSDAY MORNING.
THEN WESTERLY GALES WILL RETURN QUICKLY TO THE ENTIRE NEARSHORE
AREA...INCLUDING NORTH OF PORT WASHINGTON...BY MID MORNING ON
THURSDAY AND REMAIN ELEVATED THROUGH FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR WIZ056-062>072.

     WIND ADVISORY FROM 9 AM TO 6 PM CST THURSDAY FOR WIZ046-047-051-
     052-057>060.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR LMZ644>646.

     GALE WARNING FROM 6 PM THIS EVENING TO 3 PM CST FRIDAY FOR
     LMZ644>646.

     SMALL CRAFT ADVISORY UNTIL 9 AM CST THURSDAY FOR LMZ643.

     GALE WARNING FROM 9 AM THURSDAY TO 3 PM CST FRIDAY FOR LMZ643.

&&

TONIGHT/THURSDAY AND AVIATION/MARINE...MRC
THURSDAY NIGHT THROUGH WEDNESDAY...COLLAR
Hazardous weather outlook, Nov 11, 5:52 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CST WED NOV 11 2015

WIZ046-047-051-052-056>060-062>072-130000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
552 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS
EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM IOWA
COUNTY EAST SOUTHEAST TO WALWORTH COUNTY. STRONG AND DAMAGING
STRAIGHT-LINE WINDS ARE THE MAIN THREAT. A MARGINAL RISK FOR
SEVERE THUNDERSTORMS EXISTS ELSEWHERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT ON THURSDAY FOR SUSTAINED WESTERLY
WINDS AROUND 30 MPH AND WIND GUSTS TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ643>646-130000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
552 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT FOR STRONG SOUTHEAST WINDS GUSTING TO
35 MPH THIS EVENING AS A STRONG LOW PRESSURE SYSTEM PASSES BY
JUST TO THE WEST. THE WINDS WILL DIMINISH FOR A TIME LATER TONIGHT
BUT WILL PICK UP AGAIN ON THURSDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

GALE FORCE WESTERLY WINDS TO 40 KNOTS ARE EXPECTED FROM THURSDAY
THROUGH FRIDAY AS THE LOW PRESSURE SYSTEM LIFTS SLOWLY NORTHEAST
AWAY FROM THE REGION.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 6:44 PM CSTSevere Thunderstorm WarningMKXIowa, Lafayette46 min
Nov 11, 6:59 PM CSTSpecial Weather StatementMKXColumbia, Dane, Dodge, Green Lake, Jefferson, Marquette and 4 more61 min
Nov 11, 7:05 PM CSTSevere Thunderstorm WarningMKXGreen40 min
Nov 11, 7:24 PM CSTSpecial Marine WarningMKX96 min
Nov 11, 7:36 PM CSTSevere Thunderstorm WarningMKXGreen, Rock39 min
Nov 11, 8:10 PM CSTSevere Thunderstorm WarningMKXRock, Walworth30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.